# SDR SWAA2024053077448

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-270014<[01] REPLACED ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER IAW B737-700 SRM 51-40-02; DWG N:146A7901 SHEET: 58 REV:- AND IAWB737-700 SRM 51-10-02 Ï¿½TEM 9 .;[02] REPLACED ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER IAW B737-700 SRM 51-40-02; DWG N:146A7901 SHEET: 58 REV:- AND IAWB737-700 SRM 51-10-02 Ï¿½TEM 9 . COMPLETED.
